# SDR AALA201903129006

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 56,892 hours, 23,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FOUND DETACHED AND ON THE FLOOR,  STILL IN COVER.  MAINTENANCE INSTALLED THE L1 DOOR SLIDE IAW  25-94-10.
